# SDR QMLA2017010517004

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N145DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9421
- Aircraft time: 2,388 hours, 6,104 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: B535M2093202
- Condition: Cracked
- Location: Tailboom
- Part time: 2,388 hours, 6,104 cycles
- Component: Tailboom, Urocop
- Component part number: B535M2095102
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 20MM (.78") CRACK FOUND IN 9LA UPPER FRAME STRUCTURE PN B535M2093202 NEAR BOTTOM RIVET ON RIGHT SIDE DURING INSPECTION OF TAIL BOOM AFTER REMOVAL OF HORIZONTAL STABILIZER. WAS ADVISED BY TECH REP TO ACCOMPLISH SERVICE BULLETIN 53-011 REQUIRING REPLACEMENT OF 9LA UPPER AND LOWER FRAMES TO PREVENT FUTURE CRACKS IN THIS AREA.
